4 Heroin Overdoses Reported in Harrison County in Less Than 24 Hours

Archives
11769617_G_1176961771

At least four people have overdosed on heroin in Harrison County since 3 a.m. Thursday.

During a press conference officials confirmed two of the people overdosed in Clarksburg; one in Bridgeport; and one in Anmoore.

All four were revived with Narcan and sent to a local hospital.

Authorities said a deadly brand of heroin mixed with the synthetic opioid, fentanyl is circulating in Harrison. The heroin is stamped in blue ink displaying the words “Jungle Killer”. They warned anyone who finds stamp bags of the drug to report it immediately, but never touch and to stay away from the bags. If the drug makes contact with the skin, it can be absorbed into the bloodstream and cause death. 

Chief John Walker, Bridgeport Police Chief said, “We want the community to know you may find this in your relatives room or in the street and if you do you need to know what it looks like and not to touch it.”

“The task force does have a couple of suspects that they are looking at. We aired on the side of caution to get this message out,” Chief Robert Hilliard, Clarksburg Police Department.

Authorities added if an overdose death is attributed to heroin-laced fentanyl, it would be prosecuted as murder.

Copyright 2020 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Trending Stories